# SDR COEA2022052707901

- Difficulty date: April 1, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 310333301
- Part serial: NA
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 400008  HEAVY CHECK  COE/MAJOR REPAIR: R/H ENGINE CASE HAS LEVEL 2 CORROSION AROUND THE DRAIN BELOW THE PCU. CORRECTIVE ACTION: CORROSION REMOVAL PER DAA2022-401-PW121204.
